Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ALSTRU

4 months down..... STILL BREAKING OUT A QUITE OFTEN!

hey guys, im having trouble with my course of roaccutane/accutane. iv been on 40mg daily for 4 months now and things are better of course, but things are not as good as i would have liked them to be by this stage, i still get little whiteheads and blemishs pretty much everyday. then if i have a good week, ill be pretty clear and bam after the good week ill have a breakout of 4 to 5 small whiteheads that can sometimes spread. i have no idea when i will stop getting new blemishs, but theres exactly a month today, til christmas and im really hoping ill be able to enjoy christmas with clear skin! do u think this 5th month will bring good improvments?? i think my course is going to go for 7 months. so i have pretty much 3 months to go. anyone else experience breakouts this late in the treatment???? one more queestion, can the dry flaky skin cause breakouts if i dont moisturize? do i moisturize my whole face? or just the unaffected areas??? any replyas would be very helpful. thanks heaps! im a male 19 year old from australia aswell! and i do shave so that could also be a problem!?

Share this post


Link to post
Share on other sites

Hey bro I really think you should up your dose to at least 80mg. I know a lot of ppl on here are scared to up their dose, but I think you would really benefit from it. Just see how your body reacts to the higher dose, I was also on 40mg and still breaking out badly. My doc eventually moved me up to 80mg and then 120mg, and even 160 for the last month, so don't be afraid you can always stop, so just see how your body reacts. Moisturize your whole face because it will be dry also. Dry flakes will cause more of an irritation then breakouts. Good luck dude.

Share this post


Link to post
Share on other sites

yeh well i only had mild acne before i went on it, so the derm seems to think 40mg a day for 7 months should do the trick, i only weigh 66kg so i think the max he said hed take my dose is 60mg a day. iv got an appointmnet with him on wednesday next week and hopefully he might bump me up. who nos. ill start moisturising the whole face, thanks, that could be why i get little breakouts still. i cant up my dose myself either cause my derm gives me presciptions and if i take a higher dose he will ask where is it all going! haha. thanks for the reply mate. anyone else have any tips?

Share this post


Link to post
Share on other sites

I'm almost done with my 6 months course, and I still get whiteheads here and there. If it gets worse when I'm off my course, I'll do another course in a couple of months. As long as you're taking your meds and keeping your face clean, there's nothing else you can do.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×